P-Convexity Property in Musielak-Orlicz Function Space of Bohner Type

Yulia Romadiastri

Abstract


In this paper, we described about Musielak-Orlicz function spaces of Bochner type. It has been obtained that Musielak-Orlicz function space of Bochner type becomes a Banach space. It is described also about P-convexity of Musielak-Orlicz function space of Bochner type. It is proved that the Musielak-Orlicz function space of Bochner type is P-convex if and only if both spaces and X are P-convex.©2017 JNSMR UIN Walisongo. All rights reserved.

Keywords


Musielak-Orlicz Function; Musielak-Orlicz Functio; Bochner type; PConvex

Full Text:

PDF

References


W. Orlicz, Linear Functional Analysis, World Scientific, London, 1992.

H. Hudzik, A. Kaminska, and W. Kurc,Uniformly non-ln 1Musielak-Orlicz Spaces, Bull. Acad. Polon. Sci. Math., 35, 7-8, pp. 441-448, 1987.

H. Hudzik, and S. Chen, On Some Convexities of Orlicz and Orlicz-Bochner Spaces, Comment. Math., Univ. Carolinae 029 No. 1, pp. 13-29, 1988.

P. Kolwicz, and R. Pluciennik, P-convexity of Musielak-Orlicz Function Spaces of Bochner Type, Revista Matematica Complutense Vol. 11 No. 1. 1998.

Y. Yining, and H. Yafeng, P-convexity property in Musielak-Orlicz sequence spaces, Collect. Math. 44, pp. 307-325, 2008.

D.P. Giesy, On a Convexity Condition in Normed Linear Spaces, Transactions of the American Mathematical Society Vol. 125 No. 1, pp. 114-146, 1966.

P. Kolwicz, and R. Pluciennik, On P-convex Musielak-Orlicz Spaces, Comment. Math., Univ . Carolinae 36, pp. 655-672, 1995.

P. Kolwicz, and R. Pluciennik, P-convexity of Bochner-Orlicz Spaces, Proc. Amer. Math. Soc.,

P. Kolwicz and R. Pluciennik, P-convexity of Musielak-Orlicz Sequence Spaces of Bochner Type, Collect. Math. 1997.




DOI: http://dx.doi.org/10.21580/jnsmr.2017.3.1.1728

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Journal Of Natural Sciences And Mathematics Research